Access count of this item: 106

Files in This Item:
File Description SizeFormat 
0910-13.pdf438.54 kBAdobe PDFView/Open
Title: REMARKS ISOMORPHISMS OF REGRESSIVE TRANSFORMATION SEMIGROUPS(Semigroups, Formal Languages and Combinatorics on Words)
Authors: Saito, Tatsuhiko
Aoki, Kunimasa
Kajitori, Kazuaki
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 910
Start page: 82
End page: 86
URI: http://hdl.handle.net/2433/59534
Appears in Collections:Semigroups, Formal Languages and Combinatorics on Words

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.